# SDR ASOA2015040912572

- Difficulty date: March 16, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 15,481 hours, 10,611 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT TRACK AT FS 785.15-847.00+8.40 HAS CORROSION.  COMPLIED WITH ECTC REO 670-53-00-343 AND GREO 670-53-00-343, REV J AS WRITTEN.  REMOVED SEAT RAIL IAW AMM 53-00-49-000-801-A11.  INSTALLED SIDE SEAT RAIL AT FS 785.15 TO 847.00+8.40 IAW AMM 53-00-49-400-801 -A11.
